# SDR C77A201308100016

- Difficulty date: August 6, 2013
- Submitted: August 10, 2013
- Operation: Air carrier
- Aircraft: N609CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000195
- Aircraft time: 15,871 hours, 9,043 cycles
- Engine: Ge CF348E5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal
- Part number: 14G0324209
- Condition: Worn
- Location: Thrust Reverser
- Part time: 15,871 hours, 9,043 cycles
- Component: Thrust Reverser, Ge
- Component part number: 15G0002014
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE INBD THRUST REVERSER, LOWER REAR SEAL AFT LOWER CORNER IS SPLIT.    REPLACED SEALS BY INCORPORATING SB 78-0050 R01 IAW EO E17X-7800-002.3, REV IR.
